MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-27A
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 27mm trifecta gt aortic valve was implanted successful.On (b)(6) 2025, it was confirmed that the patient was experiencing structural valve deterioration in the form of valve leakage, which led to health issues shortly after implantation.Surgical intervention is scheduled for (b)(6).
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 27mm trifecta gt aortic valve was implanted successful.On (b)(6) 2025, it was confirmed that the patient was experiencing structural valve deterioration in the form of valve leakage, which led to health issues shortly after implantation.Surgical intervention is scheduled for september.
 
Additional Manufacturer Narrative
An event of structural valve deterioration in the form of valve leakage approximately 2 years and 5 months post-implant was reported.A more comprehensive assessment, including histopathological examination of the valve tissue, could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.The reported serious injury/illness/impairment was a result of case-specific circumstances as no intervention was reported.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.Codes removed: medical device problem code: component code: 4755 part/component/sub-assembly term not applicable.Type of investigation: 4118 type of investigation not yet determined.Investigation findings: 3233 results pending completion of investigation.Investigation conclusions: 11 conclusion not yet available.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23058128
Report Number2135147-2025-05208
Device Sequence Number15828524
Product Code LWR
UDI-Device Identifier05415067018243
UDI-Public(01)05415067018243(17)251213
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2025
Device Model NumberTFGT-27A
Device Catalogue NumberTFGT-27A
Device Lot NumberBR00031373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown